# SDR UALA2012092105348

- Difficulty date: September 20, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 53,635 hours, 15,037 cycles
- Engine: Pwa PW2037
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE FUEL FILTER ISSUE, RTFL.  REPLACED NR 2 ENGINE FUEL PUMP FILTER.  ACP 5 MIN IDLE RUN.  LEAK CHECK OK.  MESSAGE CLEARED.
